J4 ›› 2011, Vol. 46 ›› Issue (1): 20-27.
• Articles •
Robust and non-fragile H∞ control for linear time-varying uncertain periodic singular systems with parameter uncertainty
FAN Zhong-guang1, 2, LIANG Jia-rong3, XIAO Jian4
- 1. School of Mathematics and Information Science, Guangxi University, Nanning 530004, Guangxi, China;
2. School of Teacher Education, Hechi University, Yizhou 546300, Guangxi, China;
3. School of Computer and Electronic Information Science, Guangxi University, Nanning 530004, Guangxi, China;
4. Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, Hubei, China